Yeast infection meds Q

iVillage Member
Registered: 07-10-2008
Yeast infection meds Q
10
Sun, 10-30-2011 - 8:30pm
Ugh. I am supposed to O this weekend and I am getting a yeast infection. :(
I bought the 3 day Monistat treatment. Will this medicine affect his swimmers in any way (once the infection clears, of course)?? I will start the first dose tonight.
Any info will be greatly appreciated! Thanks!
 
iVillage Member
Registered: 03-01-2011
Tue, 11-01-2011 - 7:02pm
Ugh!!! If you feel up to it, I'd totally go for it too -especially since you missed out last month. Plus, the ewcm is a good sign that things are probably ok down there, or so I'm guessing!!

An earlier O is a good thing though. Even if it means we won't quite be O buddies ;)
Photobucket
iVillage Member
Registered: 10-02-2011
Tue, 11-01-2011 - 6:05pm
Yup, clean up with plain water and get to bd'ing!
iVillage Member
Registered: 07-10-2008
Tue, 11-01-2011 - 5:41pm
I've never had a fluke lh surger before. I thought I noticed ewcm today but wasn't sure if it was that or the meds. Ugh! I am so confused! And of course my doctors office is closed for the day!
I thought I may have o'd early last month but didn't test because dh was out of town. Now I'm thinking I probably did!
 
iVillage Member
Registered: 08-03-2011
Tue, 11-01-2011 - 5:27pm
Oh no! Do you think it's a fluke LH surge? Are you also temping? This probably goes against all medical advice but maybe just clean real good down there and get to the BDing! Lol, if I were in your shoes, that's prob what I'd do.
iVillage Member
Registered: 07-10-2008
Tue, 11-01-2011 - 5:19pm
Well, I am about to post about this, but I have a +opk TODAY!!!! What????? I am on CD 13 and have never gotten a positive until at least CD 16!!!! Ahhh! Do I risk it and BD?? I am so upset because I bet those meds mess up my chances. :(
 
iVillage Member
Registered: 08-03-2011
Tue, 11-01-2011 - 5:12pm
Yeah I gave it an extra two days! I was nervous. But an extra day should be fine as long as there's no more monistat leakage.
iVillage Member
Registered: 07-10-2008
Tue, 11-01-2011 - 4:55pm
How soon did you BD after the last dose of meds? I feel totally better but I still have some of the monistat leaking out occasionally (sorry tmi). I thought about giving it an extra day after the last dose and then BD. I O this weekend so the clock's tickin'!
 
iVillage Member
Registered: 07-10-2008
Mon, 10-31-2011 - 10:42am
Thanks. Its not bothering me today after only one dose. I think I caught it really early. I used to be really prone to them, but I've managed to get through several years without one. I knew my time was coming. ;)
 
iVillage Member
Registered: 08-03-2011
Mon, 10-31-2011 - 6:44am
I had a yeast infection about a week before O and used the monistat a week before O. I was told it'd be fine. Drink plenty of water and cranberry juice though, because either the monistat or yeast infection wound up giving me a UTI!
iVillage Member
Registered: 10-02-2011
Sun, 10-30-2011 - 9:50pm
Hmmmm....I would use the caplets, seem to have less than cream, but I don't know if it would still be in your system by this weekend.